# SDR DLM88030214

- Difficulty date: March 5, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 30,043 hours, 23,426 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOTICED LOUD VIBRATION.  CYCLED LANDING GEAR, VIBRATION CONTINUED, WORSE AT HIGHER AIRSPEED.  FOUND RIGHT NOSE GEAR DOOR OPEN.  INSPECTED AREA, NO DAMAGE FOUND.  REPLACED RIGHT NOSE GEAR DOOR ACTUATOR PER M/M.  CHECKS OK.
